# SDR ASOA2011121702378

- Difficulty date: December 17, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 22,968 hours, 20,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR CENTER EMERGENCY LIGHT INOPERATIVE.  REMOVED BULB AND INSTALLED A NEW IAW AMM 33-51-21.  OPS CHECKED GOOD.
